Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have coeliac disease and GERD. Feeling dizziness, heartburn and sinus pressure. Any treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
I have coeliac disease and I believe I may have accidently ingested some gluten through a sauce which they informed used corn flour. Can being glutened cause me to have sinus like pressure, dizziness and heartburn. I also have GERD which probably complicates things.
Posted Tue, 27 Nov 2012 in GERD
Answered by Dr. Charles S Narasi 2 hours later
Hello, XXXXXXX ,
I understand that you are aware of the fact you have
Celiac Disese. As you already know, there is no cure
for this. But you can control your sypmtoms and stay
in remission as long as you live with controlling your
gluten free diet. There is no specific drug treatment
other than following a strict gluten free diet.
There are excellent diet programs you can get on line
if you check with Celiac Foundation.
I don't believe that your going off the gluten free diet
had anything to do with your sinus problem. GERD is
a different issue and if you have chronic GERD that
could affect your sinuses. You need to be on therapy
for GERD with the use of an over the counter PPI such
as Prilosec-OTC (Omeprazole ) 20 mg. twice a day.
Hope this helps.
Wish you well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor